# SDR CA970903012

- Difficulty date: August 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW124B
- System (JASC): 7250 · Turbine Section
- Part: Pt Shaft
- Condition: Fractured
- Location: Nr1 Engine
- Part time: 10,012 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAXI THERE WAS AN ODOUR OF OIL AND A DROP IN NR1 ENGINE PARAMETERS. GROUND INSPECTION FOUND THE TURBOMACHINERY CHIP DETECTOR AND THE NR4/5 SCAVENGE LINES HEAVILY CONTAMINATED WITH METAL. FURTHER INVESTIGATION FOUND THE PT SHAFT HAD FRACTURED IN THE VICINITY OF THE NR4 BEARING.
